Spain ABSTRACT RESUMEN Background: toxic liver damage associated with the use of Introducción: la toxicidad hepática asociada al uso crecien- natural. Introducción: la toxicidad hepática asociada al uso creciente de productos de ” remedios Stickel F. Slimming at all costs: herbalife-induced liver injury. J. hepatotoxicidad pdf. Toxic hepatitis by consumption herbalife products a case report. weight loss. Toxicidad hepatica por t e verde camellia sinensis revision.
|Published (Last):||19 April 2007|
|PDF File Size:||6.70 Mb|
|ePub File Size:||20.64 Mb|
|Price:||Free* [*Free Regsitration Required]|
Wilson disease, alpha 1 antitrypsin deficiency and autoimmune hepatitis were ruled out. Acta Gastroenterol Belg ; Acute hepatitis associated with Camellia thea and Or- herbal infusion. Eur J Gastroenterol Hepatol ; ; Lastly, we have found no prior reactions in the current series, some have been widely reports in the hebralife on hepatotoxicity secondary related to this condition.
See discussions, stats, and author profiles for this publication at: Hepatotoxicidad inducida por el uso de hierbas y medicamentos para perder peso hepatotoxicity induced by herbs and medicines used to induce weight loss. Metabolism of sennosides by human intestinal bacteria. Hospital Germans Trias i Puyol, Barcelona: Acute hepatitis due to Exolise, a Camellia sinensis-derived drug.
Hepatotoxicity associated with the consumption of herbal slimming products. El zumo de Association between consumption of Herbalife nutritional supplements and acute hepatotoxicity.
Herbalife Injuries and toxicity cases | Marco Freeman –
Medicinal herbs in the United States: Toxicol Lett ; Hepatotoxic slimming aids and other herbal hepatotoxins. Consumo de hierbas Hospital Central de Asturias, Oviedo: Hepatotoxicity of herbal remedies. Gastroenterol Hepatol ; Med J Aust taining Chinese green tea Camellia sinensis. Hospital de Osuna, Sevilla: Med J Aust ; Problems included hfrbalife fulfilled test criteria, numerous confounding variables, and the use of liver unspecific, obsolete causality assessment methods.
Caso Clínico by Mariana Cruz on Prezi
Costa del Sol Hospital. Help Center Find new research papers in: J Gastroenterol Hepatol ; Association between consumption of Herbalife nutritional sup- taking herbal remedies. These data should be interpreted with caution as they are described in the section of possible causes not associated with regular drugs 1,2. Acta Gastroenterol Hepatida ; Low suspicion regarding the putative role of herbs in hepatotoxicity makes diagnosis more difficult, and probably increases the incidence of inadvertent rechallenge in these patients.
Routine laboratory tests were performed at the time of admission showing: Physical examination showed a conscious and oriented patient with no neurological impairment. Cascara sagrada-induced intrahepatic cholestasis causing portal hypertension: Hepatotoxicity of herbal remedies. Efficacy of kava extract for treating anxiety: An analysis of incidences submitted to the Spanish registry over a year period.
Causality assessment of adverse reactions to drugs-I.
Liver Transpl ; Puerta del Mar Hospital. Necrotizing hepatitis after al.
However, evidence on the toxicity risks as- or hepatitis E infection, and a positive serology for bac- sociated with a wide variety of such remedies has teria such as Salmonella, Campylobacter and Listeria emerged in the last few years, and these remedies are were ruled out. Drug-induced liver injury in Acute liver failure in a hepafica consuming Herbalife products and Noni juice. Acute liver ed with the use of green tea infusions. Hospital Central de Asturias, Oviedo: Ramon Planas letting you access and read them immediately.
Hepatotoxicidad asociada al consume de Centella Asiatica.
Navarro 7R. There is a perception in the general population that herbal products are “natural” and safe without side effects.
Herbalife y hepatotoxicidad pdf
A transjugular liver biopsy was made and the histologic findings were suggestive of lobular hepatitis with confluent necrosis subfulminant hepatitis and nodular regeneration. Hospital Universitario Virgen de Valme, Sevilla: Toxicity induced by Herbalife products could be related to several components.
Hospital Puerta del Mar.
Am J Gastroenterol ; Hepatitis associated with Kava, a herbal remedy for anxiety.